advertisement
Question
Posted by: Jayne | 2006/04/21

Effexor XR 75mg

I have been taking Effexor since the beginning of the year and am wondering how to stop. I've tried just stopping them but on the second day I was so dizzy I could hardly stand up, I had hot/cold flushes and heart pulpatations. I took a pill and after a few hours the symptoms disappeared. Am I addicted to these pills and if so, how do I get off them?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

You really ought to consult your own psychiatrist / doctor, who prescribed the Efexor, a drug I never recommend, for these reasons among others. He should check whether you are ready to come off the drug, and give you a clear set of guidelines as to how to come off it more comfortasbly. You are not addicted, but some drugs do cause changes that make it hard to stop them suddenly.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: JG | 2006/04/21

You need to see a person who deals with drug withdrawal. Where are you? In Jhb? We have had numerous successes here so I know it works, I helped a girl come off heroine and cocaine in March and just two weeks ago I got a girl off on her anti-depressants. I tell you this is the ONLY thing that will help, its safe and natural. Dont try it on your own, it wont work plus its very dangerous. Reply to me giving me your email address and I will gladly help you.





Reply to JG

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement